# SDR DL73E954677

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 500-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV INSPECTION, FOUND THE FORWARD B/B LT FIXED FLOOR PANEL CORRODED AT STA 500-520.  CORRECTION:  REMOVED FIXED FLOOR.  REPLACED FIXED FLOOR.  INSTALLED FIXED FLOOR PANEL.
